MathSciNet Relay Station
MathSciNet bibliographic data
MR1501000 14E07 (14J25)
Snyder, Virgil; Sharpe, F. R. Certain quartic surfaces belonging to infinite discontinuous Cremonian groups. Trans. Amer. Math. Soc. 16 (1915), no. 1, 62–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement